I am on combination pill for birth control. I'm usually very consistent with it. At the most, some days I will take it no more than an hour and half late. But that is usually rare. I had unprotected sex on Saturday. On Monday, I had an annual exam and since then, I have felt cramps but not in the traditional 'period is about to start' way. I feel cramps around where my cervix is. Is this because I had sex, which could have bumped my cervix then had the exam where she was pushing on it? It didn't really hurt during the exam but now I am getting pings of pain here and there. Also, I am having white discharge, is this just from my vagina cleaning itself?
Why am I cramping and having discharge?
- 2 Sep 2015 by imalwaysparanoid
- 2 September 2015
- birth control, discharge, cervix, birth control pills, pill
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After having first period on birth control I am experiencing cramping and brown discharge... Normal?
Posted 26 Dec 2014 • 1 answer
Posted 27 Feb 2015 • 2 answers
Posted 20 May 2015 • 1 answer
Posted 4 Jun 2015 • 1 answer
Posted 12 Nov 2015 • 2 answers